×

zbMATH — the first resource for mathematics

Zerlegungen der Picard-Gruppe nichtarchimedischer holomorpher Räume. (German) Zbl 0353.14009

MSC:
14G20 Local ground fields in algebraic geometry
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14C22 Picard groups
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] H. Bass : Algebraic K-Theory . New York-Amsterdam 1968. · Zbl 0174.30302
[2] H. Bass and P. Murthy : Grothendieck groups and Picard groups of abelian group rings . Ann. of Math. 86 (1967) 16-73. · Zbl 0157.08202 · doi:10.2307/1970360
[3] L. Gerritzen : Über Endomorphismen nichtarchimedischer holomorpher Tori . Invent. math. 11 (1970) 27-36. · Zbl 0199.55602 · doi:10.1007/BF01389803 · eudml:142042
[4] L. Gerritzen and H. Grauert : Die Azyklizität der affinoiden Überdeckungen. Global Analysis . Papers in Honor of K. Kodaira. University of Tokyo Press; Princeton University Press 1970. · Zbl 0197.17303
[5] U. Güntzer : Laurent-Reihen über vollständig filtrierten Ringen , Dissertation. Göttingen 1966.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.